# SDR JJBA20241209013

- Difficulty date: December 2, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RH ENG PYLON BLEED AIR PRECCOLER REMOVED, FWD STRUCTURAL BRACKET FOUND CRACKED AND BENT. ON RH ENG PYLON BLEED AIR PRECOOLER FWD STRUCTURE BRACKET REMOVED AND REPLACED
